RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1617–1621 (Mi de8828)  

Ordinary Differential Equations

Asymptotic invariants of multidimensional linear differential equations with functionally-commutative operators

S. M. Artem'eva

Vitebsk State Technological University

Full text: PDF file (751 kB)

English version:
Differential Equations, 1995, 31:10, 1576–1581

Bibliographic databases:
UDC: 517.937
Received: 29.06.1994

Citation: S. M. Artem'eva, “Asymptotic invariants of multidimensional linear differential equations with functionally-commutative operators”, Differ. Uravn., 31:10 (1995), 1617–1621; Differ. Equ., 31:10 (1995), 1576–1581

Citation in format AMSBIB
\Bibitem{Art95}
\by S.~M.~Artem'eva
\paper Asymptotic invariants of multidimensional linear differential equations with functionally-commutative operators
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1617--1621
\mathnet{http://mi.mathnet.ru/de8828}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433877}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1576--1581


Linking options:
  • http://mi.mathnet.ru/eng/de8828
  • http://mi.mathnet.ru/eng/de/v31/i10/p1617

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019